# SDR EIAA990007

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUU - AT TOP OF DESCENT, NR 3 ENGINE HAD A NON-RECOVERABLE ENGINE STALL, OPERATION NORMAL AFTER SHUTDOWN AND RESTART.  IDLE ADJUSTED 26 CLICKS.  IDLE PARAMETERS NORMAL.  (M)
